Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Non-trivial stably free modules over crossed products
Authors: Iyudu, Natalia K.; Wisbauer, Robert
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of Physics. A. Mathematical and Theoretical
Volume: 42
Issue / Number: 33
Sequence Number of Article: 335209, 11p.
Document Type: Article
ID: 582830.0
 
Full text / Content available
On Serre's problem for RIT algebras
Authors: Iyudu, Natalia K.; Antoniou, Ioannis E.; Wisbauer, Robert
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Communications in Algebra
Volume: 31
Issue / Number: 12
Start Page: 6037
End Page: 6050
Document Type: Article
ID: 192477.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.